Hair problem

Aftr consulting doctor ,Forpecia minioxidil hair lotion and folifast medicinal  hair tincture  and tablet nezvit now hairfall increasing day by day..nw my scal is seeing...daily more than 30 hair is falling..nw its 3rd week..using this medicine increasing..what should I stop using medicine??
views-icons 84 Views Bookmark this Answer

Doctor Answers (1) on Hair problem

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Although you can't reverse natural balding, you can protect hair from damage that may eventually lead to thinning.

To prevent hair damage that may cause hair loss, follow these tips:

Go natural: Leave your hair its natural color and texture. If that is not an option for you, give hair time to recover between blowouts and chemical treatments.

Choose products wisely: Use a basic shampoo designed for your hair type. When curling your hair, choose less-damaging sponge rollers. Also, brush using a moderately stiff, natural-bristle brush, which is less likely to tear your hair.

Brush properly: Proper hair brushing can do as much for the condition of your hair as any over-the-counter product. Using a proper brush, apply full strokes from the scalp to the tips of your hair to distribute the hair's natural oil. Be gentle, and avoid brushing your hair when wet, when it is especially fragile. It is best to use a comb on wet hair.
Consult Dermatologist.....

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?